# SDR SWAA2019101437749

- Difficulty date: September 30, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY 4 (STAB STA 120.30) IS CRACKED AT 2ND VERTICAL STIFFENER. / REPAIRED STIFFENER IAW SRM.
